MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. (AF-ST. PAUL) 3 LESION NT1100¿ PAIN MANAGEMENT RF GENERATOR; RFA GENERATOR

ST. JUDE MEDICAL, INC. (AF-ST. PAUL) 3 LESION NT1100¿ PAIN MANAGEMENT RF GENERATOR; RFA GENERATOR
Model Number RFG-NT-1100
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reporter phone number (b)(6).
 
Event or Problem Description
It was reported that during a radio frequency ablation, the generator failed to produce the required output necessary for the procedure.
 
Event or Problem Description
Additional information received identified that the procedure was abandoned.
 
Additional Manufacturer Narrative
It was reported that during the operation, the neurotherm 1100 generator did not work, making it impossible to perform radiofrequency.They were unable to handle or edit anything on the device after the errors.The device was turned off and, on a few times, and still, the error remained.The procedure was abandoned.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
3 LESION NT1100¿ PAIN MANAGEMENT RF GENERATOR
Common Device Name
RFA GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19652503
Report Number2184149-2024-00118
Device Sequence Number6632360
Product Code GXD
UDI-Device Identifier05415067022370
UDI-Public(01)05415067022370(10)
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K052878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-NT-1100
Device Catalogue NumberRFG-NT-1100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer07/11/2024
10/25/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/05/2024
10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown